MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, MODULAR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 3/12/2025, it was reported by a sales representative via (b)(4) that an ar-9560-24 arthrex univers revers modular glenoid system baseplate would not engage with an ar-9561-25s univers revers modular glenoid system, central screw.The surgeon ensured having past the minimum line and everything appeared as it should, but the implants did not mate properly.The case was completed with a new implant.This was discovered during an rtsa procedure on (b)(6) 2025.Additional information requested on 3/18/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
This occurred while the baseplate was in the patient already screwed in and then it was realized that the baseplate and central screw separated.Nothing broke inside the patient.The case was completed using an ar-9560-24 arthrex univers revers baseplate and an ar-9561-25s arthrex univers revers central screw.The case was delayed less than five minutes under normal anesthesia.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the edges around the tip's hex of the arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm were damaged.Functional testing was performed, but due to the damage to the device, it did not lock properly.Per surgical technique of the univers revers¿ modular glenoid system.# 7 there is a hex tip that must be aligned between the components in order for the taper to engage (see illustration).Rotate the components until the hex features align, resulting in a tactile coupling.Place the joined components within the taper assembly stand so that the central post/screw is facing up.The most likely cause for the reported failure can be attributed to user error due to misalignment of the hex tip into the taper to engage.

Brand Name
24MM BASEPLATE, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21751157
Report Number1220246-2025-01165
Device Sequence Number18164509
Product Code PHX
UDI-Device Identifier00888867296411
UDI-Public(01)00888867296411(11)241118(17)291031(10)15349325
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, MODULAR
Device Catalogue NumberAR-9560-24
Device Lot Number15349325
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown